Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have anxiety, cannot sleep, feel dizzy. Have trivial tricuspid regurgitation. Related to heart problem?

i m 36 yrs old female, height 5 2 and weight 44 kgs, i am having anxiety feeling a lot, can t sleep, cant eat and even feeling dizziness most of the time. Is it related to some heart problem, few months back i was having diagonozed with trivial tricuspid regurgitation. Can you pls. suggest, do i need to visit some heart specialist.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

Trivial tricuspid regurge is a really trivial entity and is often neglected by us.
It is insignificant and can not cause anxiety, sleeplessness etc.

No need of any consultation.
Just relax and see the happy side of life.
At the most, you can take help of a clinical psychologist to cope up with anxiety problem, if severe.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor